SciELO - Scientific Electronic Library Online

 
vol.12 número2Real and stable ranks for certain crossed products of Toeplitz algebrasOperator Homology and Cohomology in Clifford Algebras índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Cubo (Temuco)

versión On-line ISSN 0719-0646

Resumen

PALIN, V. V  y  RADKEVICH, E. V. The Maxwell problem and the Chapman projection. Cubo [online]. 2010, vol.12, n.2, pp. 275-298. ISSN 0719-0646.  http://dx.doi.org/10.4067/S0719-06462010000200017.

We study the large-time behavior of global smooth solutions to the Cauchy problem for hyperbolic regularization of conservation laws. An attracting manifold of special smooth global solutions is determined by the Chapman projection onto the phase space of consolidated variables. For small initial data we construct the Chapman projection and describe its properties in the case of the Cauchy problem for moment approximations of kinetic equations. The existence conditions for the Chapman projection are expressed in terms of the solvability of the Riccati matrix equations with parameter.

Palabras llave : closure; the state equation; the Chapman projection; matrix equation; dynamic separation; inertional manifold.

        · resumen en Español     · texto en Inglés     · pdf en Inglés